# SDR UPS804621

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Corrosion
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND EXFOLIATED CORROSION ON AFT SIDE OF FRAME FITTING, LONGERON 21L STA 460.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D AND 51-3-0.
